Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 78, NWS Atlanta, GA

May 24, 2010Chattooga County, Floyd County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2010, 6:12 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 6:12 PM EDT (22:12 UTC)
Expired
May 24, 2010, 6:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattooga County, GA, Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WUUS52 KFFC 242212
SVRFFC
GAC055-115-242245-
/O.NEW.KFFC.SV.W.0078.100524T2212Z-100524T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL FLOYD COUNTY IN NORTHWEST GEORGIA

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 12 MILES EAST OF TRION TO 16 MILES EAST
  OF TRION...MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  SUMMERVILLE...EVERETT SPRINGS...AND ARMUCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3452 8541 3455 8528 3458 8508 3454 8507
      3453 8509 3451 8509 3443 8509 3442 8511
      3441 8509 3434 8525
TIME...MOT...LOC 2212Z 062DEG 13KT 3457 8512 3453 8511
          3451 8505

$$
1 follow-up statement
132 
WWUS52 KFFC 242246
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT MON MAY 24 2010

GAC055-115-242255-
/O.EXP.KFFC.SV.W.0078.000000T0000Z-100524T2245Z/
FLOYD GA-CHATTOOGA GA-
646 PM EDT MON MAY 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHATTOOGA AND NORTH
CENTRAL FLOYD COUNTIES EXPIRED AT 645 PM EDT...

AT 644 PM EDT...THE LINE OF THUNDERSTORMS THAT EARLIER PROMPTED THE 
WARNING FOR THESE COUNTIES HAS DISSIPATED.  SEVERE WEATHER IS NO 
LONGER A THREAT IN THE AREA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3452 8541 3455 8528 3458 8508 3454 8507
      3453 8509 3451 8509 3443 8509 3442 8511
      3441 8509 3434 8525
TIME...MOT...LOC 2245Z 062DEG 13KT 3451 8525 3447 8524
          3445 8518

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:40 PM EDT, 32 minutes earlier.

Area forecast discussion, May 24, 5:40 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT MON MAY 24 2010

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS MOVING INTO EAST GA ASSOCIATED WITH
THE UPPER LEVEL DISTURBANCE ALONG THE CAROLINA COAST. THERE IS ALSO
A WEAK HIGH PRESSURE RIDGE CENTERED JUST OFF THE NEW ENGLAND COAST
CREATING ALMOST A WEDGE LIKE SITUATION FOR THE EASTERN SEABOARD
WHICH IS HELPING TO KEEP CONVECTIVE ACTIVITY AT A MINIMUM. MODELS
SEEM TO BE HANDLING THESE FEATURES FAIRLY WELL IN THE SHORT TERM
WITH THE GFS INITIALIZING CLOSEST TO WHATS ACTUALLY OCCURRING. THIS
DISTURBANCE IS EXPECTED TO CONTINUE MOVING SE BECOMING CENTERED OVER
GA BY 12Z TUE. THE WEDGE ALSO CONTINUES ACROSS THE AREA SO NOT
EXPECTING MUCH IN THE WAY OF SEVERE WEATHER OVER THE NEXT FEW DAY.
MODELS ALSO SHOW WEAK INSTABILITY OVER THE NEXT FEW DAYS WITH MU AND
MLCAPES ONLY GETTING INTO THE 500-1000 J/KG RANGE. THERE IS ANOTHER
DISTURBANCE WHICH IS CURRENTLY ABOUT 475 MILES SW OF BERMUDA BEING
MONITORED BY THE NHC FOR POSSIBLE SUBTROPICAL OR TROPICAL
DEVELOPMENT OVER THE NEXT 2 DAYS. ITS CURRENT FORECAST TRACK TAKES
IT NW TO JUST OFF THE COAST OF THE CAROLINAS BY 00Z THU BEFORE
MOVING BACK EAST THROUGH THE WEEKEND.

.LONG TERM /THURSDAY THROUGH MONDAY/...
MODELS BEGIN TO LIFT OUT UPPER LOW THURSDAY WITH MODERATELY STRONG
NNW FLOW ALOFT TO PERSIST THROUGH FRIDAY. ECMWF AND GFS LOOK MUCH
MORE REASONABLE AFTER FRIDAY SHOWING A WEAK SHORT WAVE OVER THE
MIDWEST ON THURSDAY AND A CLOSED OFF UPPER LOW OVER THE MIDSOUTH
FRI/SAT. IF THIS VERIFIES SHOULD SEE GOOD CHC OF SHRA/TSRA ON SAT
AND SUN. LOW CONFIDENCE OVERALL BUT GIVEN GENERAL INCONSISTENCIES
DAY 5 THRU 7 AND FAVORABLE DIURNAL CLIMATOLOGICAL POPS...HAVE
DECIDED TO GO WITH CONSISTENCY AND KEEP SLT CHC SHRA/TSRA ON SAT AND
SUN.

.AVIATION /8PM EDT TONIGHT THROUGH 8PM EDT TUESDAY NIGHT/...
DIURNAL HEATING COMBINED WITH ATLANTIC MOISTURE HAS CAUSED ISOLATED
THUNDERSTORMS TO DEVELOP...MAINLY OVER NORTH AND EAST GA LATE THIS
AFTERNOON. EXPECT THESE STORMS TO BE RELATIVELY SHORT LIVED AS THEY
MOVE TO THE SOUTHWEST AT 15 KTS. BOTH NAM AND GFS MODELS INDICATE
A MORE SIGNIFICANT WAVE OF MOISTURE TO MOVE WEST FROM SC INTO GA
BETWEEN MIDNIGHT AND 10 AM EDT. CEILINGS WILL BE LOWERING TO IFR
DURING THIS TIME FRAME WITH A STEADY EASTERLY FLOW. SCATTERED
SHOWERS...20 TO 30 PERCENT...WILL CAUSE VCSH IN THE TAFS. DIURNAL
HEATING TUESDAY WILL REPEAT SIMILAR ISOLATED TO SCATTERED
THUNDERSTORMS IN THE AFTERNOON.

16
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  82  60  86  60 /  40  30  20  20  10
ATLANTA         66  80  63  83  65 /  30  30  20  20  10
BLAIRSVILLE     60  79  56  82  57 /  30  30  10  20  10
CARTERSVILLE    64  81  57  85  58 /  30  30  20  20  10
COLUMBUS        68  81  64  87  64 /  30  30  20  20  10
GAINESVILLE     64  80  61  84  63 /  30  30  10  20  10
MACON           66  84  61  87  58 /  30  30  20  20  10
ROME            64  83  60  86  60 /  30  30  10  20  10
PEACHTREE CITY  63  80  58  83  58 /  30  30  20  20  10
VIDALIA         67  85  65  85  64 /  50  30  20  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 4:35 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT MON MAY 24 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
435 PM EDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS
EVENING.

.SYNOPSIS...
LOW PRESSURE ALOFT OVER THE SOUTH CAROLINA COAST WILL CIRCULATE
ATLANTIC MOISTURE WESTWARD INTO GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE LIGHTNING. BRIEF GUSTY WIND AND SMALL
HAIL LESS THAN ONE INCH ARE ALSO POSSIBLE.

.DISCUSSION...
INSTABILITY ASSOCIATED WITH THE LOW AND COMBINED WITH DIURNAL HEATING
LOOKS MARGINAL WITH CAPES BETWEEN 1000 AND 1500 AND WEAK VERTICAL
SHEAR. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, May 24, 4:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT MON MAY 24 2010

GAZ007-242100-
431 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN GILMER COUNTY
UNTIL 500 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHERRY LOG...MOVING SOUTHWEST AT 20 MPH.

THIS STORM WILL TRACK TOWARD ELLIJAY AND EAST ELLIJAY DURING THE
NEXT 30 MINUTES...AND WILL BE CAPABLE OF PRODUCING PEA TO DIME-SIZED
HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

19
Special weather statement, May 24, 4:33 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT MON MAY 24 2010

GAZ005-242100-
433 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN MURRAY COUNTY
UNTIL 500 PM EDT...

AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORT MOUNTAIN STATE PARK...MOVING SOUTHWEST
AT 5 MPH.

THIS STORM WILL MOVE TOWARD CARTERS LAKE AND NORTH GEORGIA
SPEEDWAY.  PEA TO DIME-SIZED HAIL...BRIEF VERY HEAVY RAIN...AND
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

19
Special weather statement, May 24, 4:49 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT MON MAY 24 2010

GAZ019-030-242115-
449 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN NORTHEAST
POLK AND SOUTHEAST FLOYD COUNTIES UNTIL 515 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING SOUTHWEST AT 10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO DIME-SIZED
HAIL...BRIEF VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
THE STORM IS ONLY EXPECTED TO LAST AT ANY ONE LOCATION 10 TO 15
MINUTES.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

19
Special weather statement, May 24, 5:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON MAY 24 2010

GAZ005-007-242215-
510 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN NORTHWEST GILMER
AND EASTERN AND SOUTHERN MURRAY COUNTIES UNTIL 615 PM EDT...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PERSISTENT CLUSTER OF SHOWERS AND THUNDERSTORMS FROM FORT MOUNTAIN
STATE PARK...TO CHATSWORTH...TO THE NORTH GEORGIA SPEEDWAY...MOVING
SOUTHWEST AT 5 MPH.

DOPPLER RADAR INDICATES THAT RAINFALL OF 2.0 TO 2.5 INCHES HAS
LIKELY ALREADY OCCURRED ACROSS PARTS OF EASTERN MURRAY COUNTY NEAR
FORT MOUNTAIN SOUTHEASTWARD INTO NORTHWEST GILMER COUNTY...NORTHWEST
OF MOUNTAINTOWN.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES IN
THE AFFECTED AREAS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG
THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

19
Special weather statement, May 24, 5:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT MON MAY 24 2010

GAZ004-242200-
533 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SOUTHERN
WHITFIELD COUNTY UNTIL 600 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING SOUTHWEST AT 10 MPH.

PENNY-SIZED HAIL...VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.  RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, May 24, 6:05 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT MON MAY 24 2010

GAZ019-242230-
605 PM EDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WIND
GUSTS IN NORTHEAST FLOYD COUNTY UNTIL 630 PM EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST INTO NORTHERN FLOYD
COUNTY FROM GORDON COUNTY. THE THUNDERSTORMS WERE NEAR LAKE
MARVIN...MOVING SOUTHWEST AT 25 MPH.

DIME-SIZED HAIL...WIND GUSTS TO 45 MPH...VERY HEAVY RAIN...AND
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS AS THEY MOVE INTO NORTHERN FLOYD COUNTY AFFECTING
EVERETT SPRINGS AND ARMUCHEE. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:47 PM EDTSevere Thunderstorm WarningFFCGordon28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.